# SDR 29GA2015050600001

- Difficulty date: May 3, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N331AG
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILURE ON BASE TO FINAL APPROACH.  REPLACED LT ENGINE TORQUE AND SPEED SENSOR, PERFORMED ENGINE RUNS ALL PARAMETERS, CHECK NORMAL.
